# SDR AALA20170819002

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 10,984 hours, 5,425 cycles
- System (JASC): 2700 · Flight Control System
- Part: Yaw Damper
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A YAW DAMPER FAILURE,  EMERGENCY DECLARED. FIRST OFFICE FAC LOCKED UP.  AUTOPILOT DISCONNECTED AT FL390, ALONG WITH ECAM MESSAGES FOR AUTO FLIGHT YAW DAMPER SYSTEM AND ALTERNATE LAW.  RESET FAC 1, THEN FAC 2 FAILED TO RESTORE SYSTEM.  FAULT WITH YAW DAMPER NR 2 WAS NOTED. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND PERFORMED TSM 22-63-00-810-802-A ON YAW DAMPER SYSTEM NR 2. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
